# SDR SRAA80195

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE PERSONNEL FOUND EMERGENCY EXIT LIGHT WOULD NOT TURN ON.  FOUND BATTERY PACK HAS NO POWER.  REPLACED BATTERY PACK, OPS CHECKED GOOD.  (M)
